# SDR GTIA030203

- Difficulty date: March 1, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clip
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - L-1 DOOR HAS TWO CLIPS CRACKED AT TOP OF DOOR STRUCTURE.  REMOVED CLIPS.  FORMED NEW CLIPS.  INSTALLED CLIPS.  (M)
